Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 4, Pages 609–612 (Mi zvmmf854)  

This article is cited in 4 scientific papers (total in 4 papers)

Convergence of an iterative method for a programming problem, which is constrained by a convex smooth surface

V. I. Zabotin, Yu. A. Chernyaev

Tupolev Kazan State Technical University

Full text: PDF file (590 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:4, 575–578

Bibliographic databases:
UDC: 519.6:519.85
MSC: Primary 46N10; Secondary 90C30, 65K05, 90C52
Received: 28.05.2003

Citation: V. I. Zabotin, Yu. A. Chernyaev, “Convergence of an iterative method for a programming problem, which is constrained by a convex smooth surface”, Zh. Vychisl. Mat. Mat. Fiz., 44:4 (2004), 609–612; Comput. Math. Math. Phys., 44:4 (2004), 575–578

Citation in format AMSBIB
\Bibitem{ZabChe04}
\by V.~I.~Zabotin, Yu.~A.~Chernyaev
\paper Convergence of an iterative method for a programming problem, which is constrained by a convex smooth surface
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 4
\pages 609--612
\mathnet{http://mi.mathnet.ru/zvmmf854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069204}
\zmath{https://zbmath.org/?q=an:1080.46049}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 4
\pages 575--578


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf854
  • http://mi.mathnet.ru/eng/zvmmf/v44/i4/p609

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Chernyaev, “An iterative method for minimizing a convex nonsmooth function on a convex smooth surface”, Comput. Math. Math. Phys., 49:4 (2009), 589–593  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. A. Chernyaev, “Metod Nyutona dlya ekstremalnykh zadach s ogranicheniem v vide vypukloi gladkoi poverkhnosti”, Zh. vychisl. matem. i matem. fiz., 52:2 (2012), 224–230  mathnet  mathscinet  zmath  elib
    3. A. M. Dulliev, “A relaxation method for minimizing a smooth function on a generalized spherical segment”, Comput. Math. Math. Phys., 54:2 (2014), 219–234  mathnet  crossref  crossref  isi  elib  elib
    4. Yu. A. Chernyaev, “An extension of the gradient projection method and Newton's method to extremum problems constrained by a smooth surface”, Comput. Math. Math. Phys., 55:9 (2015), 1451–1460  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:290
    Full text:68
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021